# SDR CALA2010060100241

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 787-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK HAS CORROSION FROM STA 787 TO STA 887.  REPAIRED LT OTBD SEAT TRACK BETWEEN STA 787-807, REF SRM 53-00-52, REPAIR 4, PAGE 201, SHEET 1-4, AND STA 807-927 REF SRM 53-00-52 REPAIR 3, PAGE 201, SHEET 1-4, ATTACH FROM 44.008 PAGE 1-2 AND ECRA 5310-05192.
